# SDR EIA2000263

- Difficulty date: May 12, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND ON B-CHECK, AFT FUSELAGE SKIN BS 2733.89 LEFT WL 310-319 CRACKED.  TRIMMED OFF CRACKED AREA, NDT INSPECTED PER NTM PT6, REPAIRED SKIN PER SRM 53-30-03.  (M)
